MAUDE Adverse Event Report: ZIMMER BIOMET, INC. XLPE 10 DEG POLY LINER 56X32; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. XLPE 10 DEG POLY LINER 56X32; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Unequal Limb Length (4534)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00786401300 tm prim fem st 13mm 63172379.00620205620 tm acet shell 56mm multi 62658917.00625006525 bone scr 6.5x25 self-tap 53165860.00625006530 trilogy bone scr 6.5x30 63160168.00877503202 biolox® delta, ceramic femoral head, m, 32/0, taper 12/14 2794384.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient states left hip were performed at (b)(6) medical center ((b)(6)).Right hip (stryker) was performed.Patients have had no problems with the right hip but have had pain and problems with the left hip since initial implantation.Patient reports a leg length discrepancy of 1".Patient provided the attached x-ray and states he will be sending medical records in the mail.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.
 
Event or Problem Description
It was reported that the patient called in with complaints of leg discrepancy, pain and range of motion issues for the past nine (9) years.Patient had a left hip implanted nearly ten (10) years ago and states the doctor has dismissed the claims made.Patient wants confirmation that the implant is adequate.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11 the reported event was able to be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records and radiographs were provided and reviewed by a health care professional and a radiologist.The review of the initial surgery report identified a posterolateral approach of a tha performed with no complications, excellent fit and stability with full rom testing.Patient was discharged stable pod 2 with home pt, posterior hip precautions.Review of the radiologist's case report identified that the teardrop-top to lesser trochanter distance is greater on the left compared with the right, which could result in a leg length discrepancy (left longer than right).In addition, the left hip acetabular cup shows lateral overhang.Possible acetabular cup malpositioning or sizing concern was identified as a contributing factor to the event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
XLPE 10 DEG POLY LINER 56X32
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23569214
Report Number0001822565-2025-04167
Device Sequence Number10172655
Product Code LPH
UDI-Device Identifier00889024667570
UDI-Public(01)00889024667570(17)200229(10)62945897
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/29/2020
Device Model NumberN/A
Device Catalogue Number00631005632
Device Lot Number62945897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/12/2025
04/24/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/09/2025
04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight86 KG